Show simple item record

Scaling Limits in Models of Statistical Mechanics

dc.date.accessioned2019-10-24T14:33:19Z
dc.date.available2019-10-24T14:33:19Z
dc.date.issued2012
dc.identifier.urihttp://publications.mfo.de/handle/mfo/3315
dc.description.abstractThis has been the third workshop around Statistical Mechanics organized in the last 6 years. The main topic consisted of spatial random processes and their connections to statistical mechanics. The common underlying theme of the subjects discussed at the meeting is the existence of a scaling limit, i.e., a continuum object that approximates the discrete one under study at sufficiently large spatial scales. The specific topics that have been discussed included two-dimensional and high-dimensional critical models, random graphs and various random geometric problems, such as random interlacements, polymers, etc. The workshop bolstered interactions between groups of researchers in these areas and led to interesting and fruitful exchanges of ideas.
dc.titleScaling Limits in Models of Statistical Mechanics
dc.identifier.doi10.14760/OWR-2012-44
local.series.idOWR-2012-44
local.subject.msc60
local.subject.msc82
local.sortindex755
local.date-range09 Sep - 15 Sep 2012
local.workshopcode1237
local.workshoptitleScaling Limits in Models of Statistical Mechanics
local.organizersKenneth Alexander, Los Angeles; Marek Biskup, Los Angeles; Remco van der Hofstad, Eindhoven; Vladas Sidoravicius, Rio de Janeiro
local.report-nameWorkshop Report 2012,44
local.opc-photo-id1237
local.publishers-doi10.4171/OWR/2012/44
local.ems-referenceAlexander Kenneth, Biskup Marek, van der Hofstad Remco, Sidoravicius Vladas: Scaling Limits in Models of Statistical Mechanics. Oberwolfach Rep. 9 (2012), 2657-2745. doi: 10.4171/OWR/2012/44


Files in this item

Thumbnail
Report

This item appears in the following Collection(s)

Show simple item record